# SDR ASOA2013091309006

- Difficulty date: August 24, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 31,359 hours, 27,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SIDE WALL SEAT TRACK FOUND CORRODED BETWEEN FS 559.00+16 - 559.00+48.   R & R SEAT TRACK  IAW AMM 53-01-11-000-802 & AMM 53-01-11-400-802.
